MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vitreous Loss (2142); Capsular Bag Tear (2639)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a posterior capsule rupture with vitreous prolapse when patient coughed.No further information is provided.
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown/ not provided.Section d6b: if explanted, give date: not applicable, as lens was not explanted section e1: reporter: first/given name: unknown/ not provided section e1: reporter: middle name: unknown/ not provided section e1: reporter: last name: unknown/ not provided section e1: reporter: email address: unknown/ not provided section e1: reporter: address: address - line 2: unknown/ not provided section e1: reporter: address: city: unknown/ not provided section e1: reporter: address: state, province, or territory: unknown/ not provided (b)(6) device evaluation: at the time of the investigation, device was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19996170
Report Number3012236936-2024-000222
Device Sequence Number20940602
Product Code HQL
UDI-Device Identifier05050474531802
UDI-Public(01)05050474531802(17)270429
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZCB00
Device Catalogue NumberZCB0000245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown